# SDR AALA202105189024

- Difficulty date: May 11, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,573 hours, 9,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 4H PROXIMITY LIGHT INOPERATIVE. REPAIRED WIRE IAW SWPM 20-30-12, OPS CHECK GOOD.
